# SDR IPXA2014092684410

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Damaged
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

INSPECTION N, LEVEL 2 AILERON DEFLECT DISAGREE.  TROUBLESHOT IAW FIM27-10-05 BLK 1,2,3,4,5,6.  SYS FOUND NORMAL.  UNABLE TO DUPLICATE FAULT.  PERFORMED FCC-1 & -2 R-T-S TEST.  ALL TEST PASSED.   REMOVED LT OTBD AILERON DEFLECTION CONTROL ROD IAW AMM 27-16-02-000-301, BM 0558391 9-28-14.  ACCOMPLISHED GVI ,  NO DEFECTS NOTED.  INSTALLED NEW LT OTBD AILERON DEFLECTION CONTROL ROD IAW MM 27-16-02, RIG AND FUNCTION CHECKED GOOD.
